# SDR YTRR081614

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: General aviation
- Aircraft: N405RL
- Make and model: Bell 206L-3
- Aircraft serial: 51405
- Aircraft time: 7,652 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 206033426001
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 4,290 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASTING CRACKED AT AFT LEFT T/R GEARBOX MOUNTING HOLE.
